# SDR WVER2017011501

- Difficulty date: January 15, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N246LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15239
- Aircraft time: 16,140 hours, 12,303 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED A MAJOR REPAIR TO RT VERTICAL STABILIZER TO FUSELAGE ATTACHMENT FORWARD DRAG ANGLE IAW REO 670-55-31-018 REV A DATED 2016-11-10.
